# SDR AALA201712199009

- Difficulty date: November 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175660100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 261PF BETWEEN FR 68 TO FR 70 AT RIGHT BUTTLINE -Y1292 TO LEFT BUTTLINE Y1292. REPLACED FLOOR PANEL 261PF BETWEEN FR 68 TO FR 70 AT RIGHT BUTTLINE -Y1292 TO LEFT BUTTLINE Y1292 PER A319 SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701 REVISION G.
